# SDR DXTA2011070904651

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 9,693 hours, 6,010 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700607
- Part serial: 00073924
- Condition: Malfunctioned
- Part time: 9,684 hours, 6,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 15,000 MSL, 270KIAS, AURAL OVER-SPEED SOUNDED.  NO CAS MESSAGES PRESENT.  PULLED AND RESET WARN AUDIO 1 AND WARN AUDIO 2 WITH NEGATIVE RESULTS.    INSTALLED AIR DATA COMPUTER NR 1 REF MM 34-11-01.  COMPLIED WITH LEAK TESTS IAW THE MM 34-90-10 AND FAR 91.411.  COMPLIED WITH ALTITUDE CORRELATION TESTS IAW FAR 43 APP E PARA C.  ALL TESTS PASSED.  ACCOMPLISHED TEST OF OVERSPEED WARNING SYS IAW THE MM 34-90-10. ALL TESTS PASS.
